advertisement
Question
Posted by: tired and itchy | 2007/06/15

insomnia, rash & weird bleeding

Hi.
I've recently started taking medication to help me sleep (Nytol herbal) and soon after that, developed what seems like a rash on my tummy and legs. The area on my tummy is full of scabs and the rash on my legs itch constantly.
On Monday, I found some blood on my underwear which i thought was a sign of my periods. The problem is that its now Friday and the blood is still the same consistency and colour. (Sort of thick and a dark brown colour)
I know its not weird for your blood to be that colour when you're menstruating,usually towards the end, but this has been going on for 5 days.
Could my lack of sleep be the cause of this bleeding?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Tired and itchy
I think you should stop the Nytol - it may be causing an eczema. Ask your doctor to prescribe you some Aterax at night 25 mg - it will help for the itch and the sleeplessness. I don't think the spotting of the periods has something to do with the insomnia or the itching - it may be hormone related. Your doctor can give you tablets to stop the bleed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement